Can 42 slow-k cause internal bleeding?
- 23 Sep 2012 by alan houghton
- slow-k, bleeding disorder, medicine
Had polyp removed 18 months ago and on taking medicine on the second day stool was loose and jet black
23 Sep 2012
Yes it can cause it. I would talk to my dr so he can test for blood in your stool.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking acetaminophen/hydrocodone pills for about 2 years with probably a month and a half of rest from them between the two years. Going ...
4 answers • 30 Dec 2011
I am 15 and virgin... I have been bleeding the doctor gave me medicine to stop the b,weddings he said it was pure harmonal imbalance but nothing ...
1 answer • 25 Nov 2012
My girlfriend experienced cramps n blood cloths but now expriencing bleeding which is bright-red, she's scared it could b internal bleeding. Pls ...
1 answer • 21 Sep 2014
Following the recent report "Cumulative Use of Strong Anticholinergics and Incident Dementia" in *JAMA Internal Medicine*, a positive to ...
2 answers • 2 days 11 hours ago